# SDR SWIA2019082746228

- Difficulty date: August 25, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 31,064 hours, 29,733 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, RECEIVED GEAR DISAGREE AND NOSE DOOR OPEN WARNING MESSAGES. RAN QRH PROCEDURES AND RETURNED TO ORD.   REMOVED AND REPLACED NLG SLIDING MEMBER ASSY AND NLG FLOATING PISTON SEALS IAW AMM.
